# SDR VNAA0101009

- Difficulty date: January 12, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 15,245 hours, 13,825 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2530 · Buffet/Galleys
- Part: Connector
- Condition: Shorted
- Location: Coffee Maker
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THIRTY MINUTES INTO THE FLIGHT, THE FLIGHT ATTENDANT INFORMED THE CAPTAIN THAT THERE WAS A ELECTRICAL SMELL IN THE GALLEY.  THE FIRST OFFICER WENT BACK AND CONFIRMED THIS.  THE CREW INFORMED DISPATCH THAT THEY WERE RETURNING TO PIT.  THE CREW WAS ADVISED TO GO TO CAK BECAUSE OF THE AVAILABILITY OF MAINTENANCE BUT THE CREW WANTED TO GET ON THE GROUND.  THE CREW STATED THIS WAS ONLY A PRECAUTIONARY LANDING, NO FIRE OR EMERGENCY WAS DECLARED.  FLIGHT 4191 LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 HOT JUG AND CONNECTOR PINS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 25-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
